# SDR WX0A070847

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cargo Track
- Part number: 5936663525
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT CARGO TRACK HAS DOUBLE DRILL HOLE IN FLANGE STA 1007.  REMOVED AND REPLACED RT CARGO TRACK STA 1007-1155 AND SPLICE IAW MD-80 SRM 51-30-02.
